# SDR CALA2014051600605

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 34,181 hours, 11,677 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN AT STATION 101.90 SHOWS SIGN OF CRACK BOTH VISUALLY & WITH HFEC LOCATION OF CRACK 8 INCHES AFT OF DRAIN HOLE REF LG PG 9665509.  CRACK FOUND AT STATION 101.90 AT SKIN DRAIN HOLE & THIS CRACK 8 INCHES AFT OF DRAIN HOLE HAVE BEEN REPAIRED WITH A COMMON DOUBLER IAW SRM 55-10-01 REPAIR 11.
